# SDR HEEA083237

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 13,393 hours
- System (JASC): 2120 · Air Distribution System
- Part: Control Arm
- Part number: 206070936001
- Condition: Broken
- Location: Air Distribution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATING COPILOTS FRESH AIR VENT KNOB DOES NOT CHANGE AIR FLOW DURING FLIGHT.  FLAPPER CONTROL ARM BROKEN. SCRAPPED.
